# SDR MWEA010941

- Difficulty date: June 12, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 44,880 hours, 32,877 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 59132623
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 980 ANGLE ON THE TOP OF RIGHT PYLON IS CRACKED. REMOVED DAMAGED ANGLE, FABRICATED NEW ANGLE AND REPAIR STRAPS, INSTALLED REPAIR PARTS.
